MathSciNet Relay Station
MathSciNet bibliographic data
MR805654 (87j:68064) 68Q40 (20-04 20D20)
Kantor, William M. Sylow's theorem in polynomial time. J. Comput. System Sci. 30 (1985), no. 3, 359–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement